# SDR CALA2017103003842

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 101,194 hours, 15,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: DDD
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROW 2R AND 27H HAVE MISSING LENS COVERS. PART M&E 76-3351-3-0032 COMING FROM ORT. REPLACED MISSING LENS COVERS CHECKED LENS COVERS AND OPS CHECKED LIGHTS. EMERGENCY LIGHTS WORKING.
